International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 25, Pages 1615-1622

Averaging of multivalued differential equations

G. Grammel

Center for Mathematics M6, Technical University Münich, Arcisstr. 21, Münich 80290, Germany

Received 16 February 2001

Copyright © 2003 G. Grammel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Nonlinear multivalued differential equations with slow and fast subsystems are considered. Under transitivity conditions on the fast subsystem, the slow subsystem can be approximated by an averaged multivalued differential equation. The approximation in the Hausdorff sense is of order O(ϵ1/3) as ϵ0.